Smart Skin Care Forums
Home  -   Forum Index  -   Search  -   Register  -   Profile  -   Log in  -   FAQ  -   Contact Us

Restylane

 
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Injectable Dermal Fillers
View previous topic :: View next topic  
Author Message
sccmoore



Joined: 11 Apr 2005
Posts: 1

PostPosted: Mon Apr 11, 2005 1:57 pm    Post subject: Restylane Reply with quote

I just had some Restylane injections in my nasolabial folds about 3 days ago. I didn't have any bruising or swelling but I was wondering if I should actually be able to feel the "lumps" under my skin?
Back to top
View user's profile
drtodorov
Site Admin


Joined: 10 Dec 2004
Posts: 3177

PostPosted: Mon Apr 11, 2005 8:11 pm    Post subject: Reply with quote

I am not a plastic surgeon, so I can only provide some general info.
Individual reactions vary, like with any other treatment. A very small lump at injection site is probably not uncommon, but if it grows in size or persists for significant time you should talk to your doctor.

Here's what is usually said about restylane's side effects:

Quote:
Still, there have been a few side effects associated with Restylane injections. Allergies are less common with Restylane than with animal products, but can still occur in rare cases.

The most common side effect is bruising, which is seen in roughly 20 percent of all patients. People also experience more pain with Restylane injections than they would with collagen injections because collagen has an anesthetic.

Some patients may also experience swelling at the site of the injection; this usually subsides within a few days. In other cases, people acquire an infection or cold sore at the point of the shot.

Pain, redness, itching, discoloration and tenderness at the point of injection are also common side effects that occur after a Restylane treatment. These effects usually subside within a day or two.

Most side effects experienced by Restylane patients are classified as mild. However, roughly one in 2,000 patients suffers more severe reactions, such as extreme tenderness, long-lasting redness and acne-like skin formations. These side effects can last for only a few days after injection up to as long as four weeks after treatment. Hypersensitive skin is usually to blame for more serious reactions to Restylane.
Back to top
View user's profile Send e-mail
Guest
Guest





PostPosted: Mon Apr 11, 2005 9:27 pm    Post subject: Restylane Reply with quote

I have had Restylane and I could feel "lumps" under my skin for quite a while afterwords. I don't know if you are having a reaction or not, but I know I had the same feeling and it was not a reaction.

Also, I loved the treatment despite the lumps. It was like you could feel them, but not see them.
Back to top
Guest






PostPosted: Tue Apr 12, 2005 8:41 am    Post subject: Re: Restylane Reply with quote

Guest wrote:
I have had Restylane and I could feel "lumps" under my skin for quite a while afterwords. I don't know if you are having a reaction or not, but I know I had the same feeling and it was not a reaction.

Also, I loved the treatment despite the lumps. It was like you could feel them, but not see them.


I don't think I'm having a reaction, I just think it's the placement of the injections. The doctor put the Restylane in a thin line under the fold and when I tighten my skin over these areas I can actually see the gel bumped up. It's a little purple too. I suppose this is bruising. I guess I'm just worrying too much. I do like the improvement I see, but it's not what I expected.
Back to top
LindaLou
Guest





PostPosted: Thu Jun 02, 2005 4:52 pm    Post subject: restylane bumps & swelling Reply with quote

I'm a little worried, I went for a round of reatylane shots and there appears to be a "blwon up" puffy area up high to the left of my nose. I think the Dr went too high on one side (it's by my nostril) have had injectable before and have gotten little bumps under skin that can be felt but not seen, this is different cause it's way out of place. I am hoping its just localized swelling?
Back to top
micahgussow



Joined: 20 Aug 2005
Posts: 4

PostPosted: Sat Aug 20, 2005 5:52 pm    Post subject: Reply with quote

You have to keep in mind that the triangular area around your nose, just like your eyelids and their surrounding areas are very sensative to injections, peels, and other skin techniques. After a treatment that even comes near these areas there can be resultant swelling, tearing, and fluid leekage. Call your doctor and tell them what you are experiencing, but it isn't anything too far out of the norm. Usually after a few days this will all go away. Some chemical peels and injections can cause swelling that can last 3-5 days. Your doctor may say to use some ice, tylenol, etc... I am in no way trying to be your doctor or give medical advice here - You should still consult your doctor.


M. Maillie
Licensed Esthetician
M.D. Wholesale
www.bestskinpeels.com
Back to top
View user's profile
marsto911



Joined: 14 Apr 2005
Posts: 122

PostPosted: Fri Sep 09, 2005 12:51 am    Post subject: restylane Reply with quote

Hi

With Restylane and collagen type products bumpiness (like a string of pearls) is a common condition. The good thing about fillers is that most of them go away, so if the bumpiness is a problem it will go away.
Sometimes these "pearls" can be massaged to help distribute the pearls.

Swelling does occur during and after the procedure.
Back to top
View user's profile
NewsStories2006



Joined: 31 May 2006
Posts: 1

PostPosted: Wed May 31, 2006 2:46 pm    Post subject: Bad experiences with Restylane? Reply with quote

Hi, I'm a local news producer in Los Angeles, and am doing a story on injectible fillers. I'm interested in hearing about people's experiences, good and bad, with a variety of fillers, including fat, Radiesse and silicone (to name a few). If you'd be willing to share your experiences with me, please email Lee at NewsStories2006@hotmail.com or call 310-435-4451. The identity of you and/or your doctor will be kept confidential unless you request otherwise. If you'd be interested in appearing on camera with your doctor, please let me know. Finally, let me know if you are willing to go on camera with a complication involving a doctor who was unable to resolve your issues.
Back to top
View user's profile
Display posts from previous:   
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Injectable Dermal Fillers All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum


Powered by phpBB © 2001, 2005 phpBB Group